Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 9, Number 1  


Natural norms for estimating the solution of a finite computational problem
D. K. Faddeev, V. N. Faddeeva
3
Application of the method of optimal coefficients to numerical integration
V. M. Solodov
14
Error estimates for solutions of incorrectly posed linear problems
V. K. Ivanov, T. I. Korolyuk
30
The solution of operator equations in Hilbert space
Ya. I. Al'ber
42
Differentiation of the maximin function. II
V. F. Dem'yanov
55
On a class of optimal control problems
A. I. Moskalenko
68
The solution of differential equations with a small parameter and a discontinuity in the limit
M. A. Galakhov
96
The applicability of the method of finite differences to the investigation of the spectrum of an ordinary differential operator
Yu. N. Valitskii
108
The Cauchy problem for a system of partial differential equations which contains a hyperbolic and a parabolic operator
O. B. Novik
122
The expansion in eigenfunctions of the Schrödinger operator with a strongly singular potential
A. A. Arsen'ev
137
Solids of revolution in a sonic flow of ideal gas
V. N. Diesperov, O. S. Ryzhov
164

Scientific communications
Remarks on Seidel's method
M. A. Krasnosel'skii, V. Ya. Stetsenko
177
Best and oscillatory symmetrized relaxation
V. A. Magarik
182
Expansion, uniform in a segment, of an integral with decreasing kernel
A. Kh. Rahmatulina
185
Lower bound of the error in the solution of operator equations in compact spaces
A. P. Petrov, A. V. Khovanskii
194
A resolvent of the problem of the minimum of a quadratic functional in the singular case
M. K. Likht
201
Study of the stability of resonance motions in some multifrequency systems
L. D. Akulenko
204
Approximate determination of the limit cycle of van der Pol's equation for $\varepsilon\le1$
G. E. Popov
207
Flow variant of the sweep method for difference problems with strongly varying coefficients
L. M. Degtyarev, A. P. Favorski
211
Stability of the numerical integration of systems of ordinary differential equations arising in the application of the straight line method to some equations of oscillation
A. F. Klement'ev
218
Difference schemes of high order of accuracy for ordinary differential equations with a regular singularity
G. I. Bagmut
221
Convergence of the $KP$-method for some neutron transfer problems
V. I. Lebedev
226
One method of solving integral equations of the first kind in potential theory problems
L. È. Tsyrlin
235
The drag of a rigid body in a tube by the flow of a viscous incompressible fluid
V. A. Lyul'ka, Yu. N. Pavlovsky
238
Selfsimilar solutions for the collapse of a hollow cylindrical cavity in a gas with the equation of state $P=S\rho^\varkappa$
N. S. Kozin
243

Scientific information
Analysis of numerical methods: E. Isaacson and H. B. Keller. ix+541 pp. John Wiley and Sons, London–New York, 1966
N. P. Zhidkov
252
Quantum statistical mechanics: P. H. E. Meijer. viii+172 pp. Gordon and Breach Sci. Publs., New York–London–Paris, 1967
I. A. Kvasnikov
253
Introduction to automata: R. J. Nelson. xii+400 pp. John Wiley and Sons, Inc. New York–London–Sydney, 1968
Yu. I. Yanov
254
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021